CJCP
  中文版
  English Version
 
CJCP  2018, Vol. 20 Issue (5): 383-386    DOI: 10.7499/j.issn.1008-8830.2018.05.009
CLINICAL RESEARCH Current Issue| Next Issue| Archive| Adv Search  | 
Association between overweight/obesity in parents and autism spectrum disorders in offspring
QIU Ting, GUO Bing-Bing, WANG Li-Zhen, ZHANG Heng, XU Yin, JIANG Xin-Ye
Department of Child Health Care, The Affiliated Wuxi Maternity and Child Health Care Hospital of Nanjing Medical University, Wuxi, Jiangsu 214002, China
Copyright © 2004-2005 Chinese Journal Of Contemporary Pediatrics All rights reserved.
Addr: 87 Xiangya Road, Changsha, Hunan, 410008, PRC
Tel: 0731-84327402 Fax: 0731-84327922 E-mail: ddek7402@163.com